Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2015, 4:28 PM EDT for Lamar County, Spalding County, Georgia. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 4:28 PM EDT (20:28 UTC)
- Expired
- Apr 26, 2015, 4:28 PM EDT
- In force
- 7 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1). The gauge peaked at 11.17 ft at Apr 19, 2015, 5:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
867 WGUS42 KFFC 192028 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 PM EDT SUN APR 19 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following creek in Georgia... Potato Creek near Orchard Hill affecting Lamar and Spalding Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC171-255-201028- /O.NEW.KFFC.FL.W.0029.150419T2028Z-000000T0000Z/ /POTG1.1.ER.150419T2009Z.150419T2015Z.000000T0000Z.UU/ 428 PM EDT SUN APR 19 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Potato Creek near Orchard Hill. * From this afternoon until further notice. * At 400 PM Sunday the stage was 11.1 feet...and rising slowly. * Flood stage is 11 feet. * The creek should crest around 11.5 feet late this afternoon. The creek should fall below flood stage this evening. * At 11 feet...Flood stage is reached. Minor flooding of woodlands...fields and pastures begin upstream and downstream from the gage on County Line Road. && LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427 $$
1 follow-up statement
848 WGUS82 KFFC 192240 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT SUN APR 19 2015 ...The Flood Warning is cancelled for the following river in Georgia... Potato Creek near Orchard Hill affecting Lamar and Spalding Counties GAC171-255-192310- /O.CAN.KFFC.FL.W.0029.000000T0000Z-150419T2240Z/ /POTG1.1.ER.150419T2009Z.150419T2115Z.150419T2155Z.UU/ 640 PM EDT SUN APR 19 2015 The Flood Warning is cancelled for The Potato Creek near Orchard Hill. * This takes affect immediately. * At 6 PM Sunday the stage was 10.8 feet...and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood stage is reached. Minor flooding of woodlands...fields and pastures begin upstream and downstream from the gage on County Line Road. && LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:47 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 19, 3:47 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT SUN APR 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH. WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS. HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS BEGIN INCREASING AGAIN. THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT. AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING SHOULD BE LATE MORNING THROUGH EARLY EVENING. QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL DECREASE RAPIDLY MID TO LATE EVENING. NLISTEMAA LONG TERM /TUESDAY THROUGH SUNDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW. MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES... BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS USED FOR THE LONG TERM FORECAST GRIDS. PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION. 20 AVIATION... 18Z UPDATE... LARGE AREA OF SHOWERS AND THUNDERSTORMS QUICKLY EXITING THE NORTHERN TERMINALS. RAPIDLY IMPROVING CONDITIONS EXPECTED. WINDS SHOULD ALSO SWITCH AROUND TO THE SW SIDE WITHIN THE NEXT HOUR. SHOULD BE A QUIET NIGHT...BUT IFR CIGS ARE LIKELY. TOMORROW IS EXPECTED TO BE ANOTHER ACTIVE DAY AS A COLD FRONT MOVES THROUGH THE REGION. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 77 53 70 / 40 60 20 5 ATLANTA 64 75 53 68 / 30 50 10 5 BLAIRSVILLE 59 70 46 63 / 50 60 30 5 CARTERSVILLE 62 74 49 68 / 40 50 10 5 COLUMBUS 64 80 55 73 / 30 50 10 5 GAINESVILLE 62 73 52 67 / 40 60 20 5 MACON 64 80 55 73 / 40 50 10 5 ROME 61 73 49 69 / 50 50 10 5 PEACHTREE CITY 63 77 51 70 / 30 50 10 5 VIDALIA 68 82 60 75 / 50 50 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY... EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JACKSON... JEFFERSON...JOHNSON...LAURENS...MADISON...MONTGOMERY...MORGAN... OCONEE...OGLETHORPE...PULASKI...PUTNAM...TALIAFERRO...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER... WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 114 PM EDT SUN APR 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 114 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 19, 3:22 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG DRAYTON 32.07N 83.96W
04/19/2015 DOOLY GA 911 CALL CENTER
SEVERAL TREES DOWN AT HWY 27 AND MILE MARKER 3.
&&
EVENT NUMBER FFC1500215
JLFLocal storm report, Apr 19, 3:34 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TORNADO 4 SSE FORT BENNING 32.30N 84.93W
04/19/2015 CHATTAHOOCHEE GA EMERGENCY MNGR
FORT BENNING PLANS AND OPERATIONS DIVISION REPORTED A
TORNADO. MULTIPLE TREES WERE DOWN.
&&
EVENT NUMBER FFC1500216
JLFLocal storm report, Apr 19, 3:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG WESTON 31.98N 84.61W
04/19/2015 WEBSTER GA 911 CALL CENTER
911 CENTER REPORTED A TREE DOWN ON HWY 520.
&&
EVENT NUMBER FFC1500217
JLFLocal storm report, Apr 19, 3:43 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG WESTON 31.98N 84.61W
04/19/2015 WEBSTER GA 911 CALL CENTER
911 CENTER REPORTED THREE TREES DOWN IN THE WESTON
AREA.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1500217
JLFLocal storm report, Apr 19, 3:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 4 SW ELLAVILLE 32.20N 84.36W
04/19/2015 SCHLEY GA 911 CALL CENTER
SEVERAL TREES AND POWERLINES DOWN.
&&
EVENT NUMBER FFC1500218
JLFLocal storm report, Apr 19, 3:52 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG BUMPHEAD 32.19N 84.20W
04/19/2015 SCHLEY GA 911 CALL CENTER
911 CENTER REPORTED SEVERAL TREES DOWN NEAR HWY 271 AND
19S.
&&
EVENT NUMBER FFC1500219
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:48 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 8:01 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 10 hr |
| Apr 19, 8:49 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Heard | 26 min |
| Apr 19, 9:21 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 39 min |
| Apr 19, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 52 min |
| Apr 19, 10:09 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee | 51 min |
| Apr 19, 10:57 AM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Apr 19, 10:58 AM EDT | Tornado Warning | FFC | Floyd, Gordon, Murray, Whitfield | 47 min |
| Apr 19, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 40 min |
| Apr 19, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 47 min |
| Apr 19, 11:18 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 42 min |
| Apr 19, 11:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more | 51 min |
| Apr 19, 11:26 AM EDT | River Flood Warning | FFC | Dade | 25 hr |
| Apr 19, 11:35 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 19, 11:45 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Apr 19, 11:49 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Pike, Spalding | 41 min |
| Apr 19, 12:01 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Apr 19, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 34 min |
| Apr 19, 12:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 19, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 36 min |
| Apr 19, 12:30 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 19, 12:33 PM EDT | Special Weather Statement | FFC | Gilmer | 42 min |
| Apr 19, 12:45 PM EDT | Special Weather Statement | FFC | Crisp | 60 min |
| Apr 19, 1:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 57 min |
| Apr 19, 1:08 PM EDT | Special Weather Statement | FFC | Forsyth | 22 min |
| Apr 19, 1:12 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 19, 1:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Apr 19, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 37 min |
| Apr 19, 1:33 PM EDT | Special Weather Statement | FFC | Walton | 42 min |
| Apr 19, 1:53 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Apr 19, 1:58 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 47 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Apr 19, 2:06 PM EDT | River Flood Warning | FFC | Cobb | 7 days |
| Apr 19, 2:06 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Apr 19, 2:12 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| Apr 19, 2:44 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Apr 19, 2:58 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 32 min |
| Apr 19, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| Apr 19, 7:14 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 31 min |
| Apr 19, 7:43 PM EDT | Special Weather Statement | FFC | Carroll | 47 min |
| Apr 19, 7:49 PM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more | 41 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.